Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1275498, 10 pages
https://doi.org/10.1155/2017/1275498
Research Article

Two-Dimensional Simulation of Flows in an Open Channel with Groin-Like Structures by iRIC Nays2DH

Department of Civil Engineering, Khulna University of Engineering & Technology, Khulna 9203, Bangladesh

Correspondence should be addressed to Md. Shahjahan Ali

Received 19 February 2017; Accepted 6 August 2017; Published 14 September 2017

Academic Editor: Jian G. Zhou

Copyright © 2017 Md. Shahjahan Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Md. Shahjahan Ali, Md. Milon Hasan, and Masuma Haque, “Two-Dimensional Simulation of Flows in an Open Channel with Groin-Like Structures by iRIC Nays2DH,” Mathematical Problems in Engineering, vol. 2017, Article ID 1275498, 10 pages, 2017. doi:10.1155/2017/1275498